# SDR QMLA2012012712014

- Difficulty date: January 27, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N587M
- Make and model: Bolkms BK117C2
- Aircraft serial: 9174
- Aircraft time: 994 hours, 3,829 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 994 hours, 2,915 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164540300
- Part serial: 1651
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 995 hours, 2,915 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NOTICED FLUID ON THE HELIPAD WHERE THE HELICOPTER WAS SITTING.   WHILE SETTING UP FOR FINAL APPROACH BACK TO BASE, RECEIVED COMMUNICATION THAT FLUID WAS IDENTIFIED AS JET FUEL.  AFTER LANDING, NOTED FLUID COMING OUT OF NR 2 ENGINE DRAIN PORT.  AFTER ACFT WAS SHUTDOWN,  REMOVED ENGINE COWLING.  FUEL WAS OBSERVED ON THE ENGINE DECK AND FIREWALLS. DURING RUN UP, FUEL WAS FOUND TO BE COMING FROM THE FUEL CONTROL UNIT AIR VENT PIPE, BEYOND LIMITS.
